# SDR SWIA202264542

- Difficulty date: January 27, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MOST AFT PAX SEAT DOES NOT SECURE IN SEAT TRACK LOCATION 17AB. (TRACK REPLACEMENT REQUIRED)   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED WITH NEW L/H FLOOR SEAT TRACK FROM ROW 13B/A TO 17B/A REF. CRJ-700 AMM 53-00-49-000-801-A17 AND CRJ-700 AMM 53-00-49-400-801-A17
